"Multipliers of sequence spaces" by Raymond Cheng, Javad Mashreghi et al.
 

DOI

10.1515/conop-2017-0007

Abstract

This paper is selective survey on the space lAp and its multipliers. It also includes some connections of multipliers to Birkhoff-James orthogonality.

Document Type

Post-print Article

Publication Date

2017

Publisher Statement

Copyright © 2017 De Gruyter.

DOI: 10.1515/conop-2017-0007

The definitive version is available at: https://www.degruyter.com/view/j/conop.2017.4.issue-1/conop-2017-0007/conop-2017-0007.xml?format=INT

Full Citation:

Cheng, Raymond, Javad Mashreghi, and William T. Ross. "Multipliers of Sequence Spaces." Concrete Operators 4, no. 1 (2017): 76-108. doi:10.1515/conop-2017-0007.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 9
  • Usage
    • Downloads: 301
    • Abstract Views: 25
  • Captures
    • Readers: 2
see details

Share

COinS